Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 38, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 14, 2017, 10:16 PM EDT. It took effect at Apr 15, 2017, 5:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2017, 10:16 PM EDT (02:16 UTC)
- In effect from
- Apr 15, 2017, 5:00 AM EDT
- Expired
- Apr 15, 2017, 10:05 PM EDT
- In force
- 17 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
963 WHUS73 KAPX 150216 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1016 PM EDT FRI APR 14 2017 LMZ323-341-342-344>346-151030- /O.NEW.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1016 PM EDT FRI APR 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-151030- /O.NEW.KAPX.SC.Y.0038.170415T1500Z-170416T0000Z/ STURGEON PT TO ALABASTER MI- 1016 PM EDT FRI APR 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
5 follow-up statements
685 WHUS73 KAPX 150708 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 308 AM EDT SAT APR 15 2017 LHZ347-348-151515- /O.EXA.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 308 AM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-151515- /O.EXT.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/ STURGEON PT TO ALABASTER MI- 308 AM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-151515- /O.CON.KAPX.SC.Y.0038.170415T0900Z-170416T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 308 AM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
035 WHUS73 KAPX 151451 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1051 AM EDT SAT APR 15 2017 LMZ323-341-342-344>346-152300- /O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1051 AM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-152300- /O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1051 AM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
877 WHUS73 KAPX 152005 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT SAT APR 15 2017 LHZ347-348-LMZ323-152115- /O.CAN.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 405 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-342-344>346-160000- /O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 405 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-160000- /O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/ STURGEON PT TO ALABASTER MI- 405 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
389 WHUS73 KAPX 152315 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 715 PM EDT SAT APR 15 2017 LHZ349-160300- /O.EXT.KAPX.SC.Y.0038.000000T0000Z-170416T0300Z/ STURGEON PT TO ALABASTER MI- 715 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344>346-160015- /O.CON.KAPX.SC.Y.0038.000000T0000Z-170416T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 715 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
017 WHUS73 KAPX 160205 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1005 PM EDT SAT APR 15 2017 LHZ349-160315- /O.CAN.KAPX.SC.Y.0038.000000T0000Z-170416T0300Z/ STURGEON PT TO ALABASTER MI- 1005 PM EDT SAT APR 15 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 9:33 PM EDT, 43 minutes earlier.
Area forecast discussion, Apr 14, 9:33 PM EDT, 43 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 933 PM EDT Fri Apr 14 2017 .UPDATE... Issued at 933 PM EDT Fri Apr 14 2017 Mid/high clouds are thickening across northern lower MI. This is occurring in advance of areas of convection in the southwest Lakes and upper MS Valley. Those are occurring in a zone of increasing warm/moist low level flow, which will develop eastward with time tonight. Current convection-resolving models are in basic agreement with regional radar trends. They suggest 1) a slight re- orienting of surging precip in from sw to ne, as opposed to wsw to ene; and 2) a more aggressive push of precip into the region during the overnight hours. Will thus generally be boosting pops tonight. && .NEAR TERM...(Tonight through Saturday) Issued at 333 PM EDT Fri Apr 14 2017 ...Dry air giving way to Thunderstorms... High Impact Weather Potential....Thunderstorms, but not expected to be severe. Pattern Synopsis/Forecast...A weakening Hudson Bay high is moving to the easy as a sfc low moves out of the Canadian Prairies with the warm front moving into the Lower Michigan. As the high continues east and the sfc front moves into N Lower, Rain showers, and then possibly some thunderstorms will move into the forecast area. At 06z, the warm front will be through the US-10 corridor, with the showers and thunderstorms moving across the forecast area. As the sfc low moves into W Lake Superior, around 12z/Sat, The 500 mb jet increases to around 40 knots and the 850 mb jet around 45 knots over the region. With the lower level of the soundings in the region showing an inversion, with the 850 mb jet going so strong, will expect that the convection will be elevated as front moves through. As we continue into the day time, the 40 knot 850 mb jet continues through the region on to 00z/Sun. This is a bit concerning, as the models are hinting at some training going on for the afternoon before the low moves through the region. With the Pwat around 1.00"+ this could be a concern for the afternoon. Primary Forecast Concerns...The heavier rain issue while doesn't seem likely, is possible with a few of the members showing the higher Pwats and the possibility of training echoes from the strong LLJ at 850 mb during Saturday afternoon. && .SHORT TERM...(Saturday night through Monday) Issued at 333 PM EDT Fri Apr 14 2017 High impact weather potential: Heavy rainfall potential continues Saturday night. Pattern synopsis and forecast: WSW flow aloft will be common Saturday night with shortwave activity quickly running into the region. This is out ahead of parent upper troughing sliding into central Canada and a cold front from the western Great Lakes. This cold front arrives late Saturday night into Sunday morning. Additional shortwave energy arrives by Sunday afternoon, followed by the parent upper troughing that shears out with time. This shallow troughing remains over nrn Michigan until late Monday. Saturday night into Easter Sunday: Saturday afternoon pockets of what looks like mainly elevated convection may be ongoing (low clouds and limited mixing possible through the day Saturday). Otherwise, the aforementioned shortwave activity will quickly be running into the region in warm sector out ahead of the approaching cold front. Again, based of forecast soundings, low levels may be saturated enough with minimal mixing to keep convection mostly out of the BL. A revamped LL jet of 45-55kts, right entrance region upper divergence and low to mid level warm advection within modest 6.5c/km mid level lapse rates will bring the next round of showers and some non-severe storms (instability appears quite limited, but pretty decent overall forcing likely to bring thunder. Forcing departs by late at night with moisture stripping out aloft. Low levels again look rather saturated into Sunday for skies remaining cloudy. A secondary cold front will sink down into the region through Easter. Limited moisture with this front and better drying in it's wake. Strengthened low level winds ought to better mix down to the sfc later in the afternoon with at least some partial clearing. This will make the afternoon potentially quite gusty with maximum gusts up to 35 mph. Low temps Saturday night possibly a pretty wide range. Cold frontal passage expected across the NW half of the CWA with lows down into the 40s. In the warm sector across the SE CWA, as warm as the upper half of the 50s. Highs Sunday low 50s eastern upper to the lower half of the 60s SE CWA. Sunday night and Monday: The secondary cold front sort of washes out across nrn lower Michigan Sunday night as sheared out shortwave activity crosses east through eastern upper. Maybe the decaying "parent upper troughing" can shove some cooler air further south on Monday. There is limited moisture with both the secondary cold front and the parent wave, so rain chances are almost nil at this point. Lows Sunday night in the upper 20s eastern upper to the middle 30s in the srn CWA. Highs Monday lower 40s eastern upper to the lower half of the 50s far srn CWA. .LONG TERM...(Monday night through Friday) Issued at 333 PM EDT Fri Apr 14 2017 High Impact Weather Potential... Generally zonal H5 flow through most of the extended period will keep everything progressing efficiently across the conus. A quick and relatively unimpressive shortwave will move quickly through Monday night...but looks moisture starved. A better feature will move quickly across the northern plains and over the great lakes around mid week. Timing might be a challenge considering the quick flow...but as of now, it appears Tuesday night/early Wednesday will be the better chance for rainfall. Now we're getting out there a bit, but the GFS brings another shot in for Friday...while the euro trends us drier through the end of the week. Blended guidance isn't sure what to do with this portion of the period, so their solution is to just keep chance pops in for the grids from mid week through Friday. Such is the challenge with a progressive flat flow...timing the wet/dry periods. My hunch is, we'll see more rainless stretches than what the grids will may reflect...but confidence is too low to be deterministic at this juncture. At this point...it doesn't appear there is a time during the period where we can generate enough instability for thunder. Temperatures will track along with climo. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 746 PM EDT Fri Apr 14 2017 Deteriorating conditions late tonight. Moist southerly flow will increase tonight, ahead of a pair of low pressure systems that will merge over the northern Great Lakes late Saturday. Showers and a few thunderstorms over parts of IL/IA will advance ne, moving into the region overnight. Cigs will abruptly lower as this activity arrives, with MVFR to IFR conditions expected for the overnight into at least Sat morning. Some improvement will be seen in the afternoon, though this will take longest at PLN. Light se to s surface winds tonight, veering sw and becoming somewhat gusty Saturday. LLWS late tonight into Sat morning. && .MARINE... Issued at 333 PM EDT Fri Apr 14 2017 Tonight through Sunday...Winds will start out light this evening as the sfc high moves off to the east. Then as the next sfc low moves into the Upper Great Lakes, will expect the winds to begin to increase as the gradient tightens overnight. This will begin to produce small craft wind gusts in portions of N Lake Michigan by the morning hours. The winds will gust over small craft criteria through the afternoon, but after the warm front is through by Saturday afternoon, the winds will begin to diminish as the gradient slackens as the sfc low moves into the area. Winds should remain below small craft criteria through Sunday. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JZ NEAR TERM...JSL SHORT TERM...SMD LONG TERM...KAB AVIATION...JZ MARINE...JSL
Hazardous weather outlook, Apr 14, 3:30 PM EDT, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 330 PM EDT Fri Apr 14 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-151200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 330 PM EDT Fri Apr 14 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. There is a chance for thunderstorms across northern Michigan after midnight. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance for thunderstorms and locally heavy rainfall across all of northern Michigan Saturday and Saturday night. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. MSB/SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:44 PM EDT | Special Weather Statement | APX | Charlevoix, Emmet, Leelanau | 2 hr |
Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.